Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/16000
Title: The strongly adequate matrices of the form of product of Lindenbaum's matrices
Authors: Bernert, Jan
Keywords: Lindenbaum's matrices; matrices
Issue Date: 1980
Citation: Bulletin of the Section of Logic, Vol. 9, no. 3 (1980), s. 102-106
Abstract: The paper was read at the Autumn School of Logic organized by the Section of Logic, Institute of Philosophy and Sociology, Polish Academy of Sciences, in Ustronie, September 4-12, 1979. In this paper two problems are considered. The first one concerns existence of matrices strongly adequate for certain logics and is connected with some results presented in [6]. All matrices constructed here have the same form, more precisely, they are products of Lindenbaum's matrices. The second problem concerns Maksimova's principle of separating variables (cf. [5]) (Fragment tekstu).
URI: http://hdl.handle.net/20.500.12128/16000
ISSN: 2449-836X
0138-0680
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Bernert_The_strongly_adequate_matrices.pdf227,72 kBAdobe PDFView/Open
Show full item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons